Authors: Di Prisco, Carlos
Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Perfect-Set Properties inL(R)[U]
Journal: Advances in Mathematics
Volume: 139
Issue: 2
First page: 240
Last page: 259
Issue Date: 10-Nov-1998
Rank: M21a
ISSN: 0001-8708
DOI: 10.1006/aima.1998.1752
Abstract: 
We study perfect-set properties in the modelL(R)[U] whenL(R) is (elementarily equivalent to) a Solovay model andUis a selective ultrafilter on the integers, generic overL(R).
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

11
checked on Feb 3, 2023

Page view(s)

23
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.